# SDR DXTA200701924

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Beech 400A
- Aircraft serial: RK433
- Aircraft time: 856 hours, 778 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Intermittent
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT MAIN GEAR INDICATOR LIGHTS WERE INTERMITTENT AND AT TIMES WOULD NOT ILLUMINATE AT ALL WHEN GEAR WAS SELECTED DOWN, ALL OTHER INDICATIONS WERE, CORRECT. ACCOMPLISHED CHECKLIST AND LANDED NORMALLY ALTERNATE GEAR EXTENSION WAS NOT USED. TROUBLESHOT FOUND LIGHT ASSEMBLY FOR THE GEAR INDICATOR TO BE FAULT.  REMOVED AND REPLACED GEAR INDICATOR LIGHT ASSEMBLY IWTH NEW UNIT.  OPERATION CHECK IS GOOD.  ALL WORK PERFORMED I.A.W. HAWKER 400XP AMM 32-60-00.
